# SDR ASAA0380060

- Difficulty date: January 6, 2003
- Submitted: February 13, 2003
- Operation: Air carrier
- Aircraft: N972AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53448
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Part number: 4926022
- Condition: Chafed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND DURING 30K CHECK, FORWARD CARGO BAY DOOR PAN CHAFED AT FORWARD AND AFT LOWER RUB BLOCKS.  BLENDED DAMAGED AREAS PER EA 5230-01187 AND BAC TLX AOC-OKC-02-00125H AND -00126H.  (M)
